# SDR A6WA200940606

- Difficulty date: September 24, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 17,275 hours, 15,754 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stiffener
- Condition: Gouged
- Location: Rt Tailpipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE TAIL PIPE EXHAUST FAIRING, STIFFENER GOUGED ADJACENT TO ACCESS PANEL AT 6 O`CLOCK POSITION ACCESS PANEL STIFFENER IAW CMM 78-11-00-300-818-A01, REPAIR SRS 084.  (K)
